Reacciones adversas e intoxicaciones con acetaminofén reportadas en Bogotá D. C. 2008-2016
Jineth, Luisa Fernanda | 2018
Acetaminophen is currently one of the most formulated analgesics worldwide because it is considered as an over-the-counter medicine, which means that it can be acquired in pharmacies without the need of a prescription. For these reasons, this medication is one of the main causes for agents of overdose and poisoning with a high number of reports of adverse reactions at the global, national and city levels.
A descriptive analysis was made based on the reports submitted to the Bogota Pharmacovigilance District Program in 2008 to 20016 in order to establish the causality and severity of the cases reported by acetaminophen, of the 260 cases presented by the district pharmacovigilance program , the exclusion of the 10 data that did not belong to the years 2008 to 2016 was performed, none of the cases caused death, in addition, 1398 reports of acetaminophen intoxications generated by the public health surveillance system were analyzed, variables such as: age, gender, type of report (Suspected Adverse Reaction to Medication and Problems Related to Drugs), causality, terminology of adverse reactions of the World Health Organization, International Common Denomination. Of the 250 cases analyzed, it was observed that the most frequent diseases were: rashes, headache, queasiness, vomiting. The majority of the patients were in the range between 0 to 4 years of age, followed by the range of 15 to 19 years. The identified DRPs respond to noncompliance, erroneous administration, quality, prescription errors, commercial interests and interactions.
Additionally, an informative pamphlet was made in order to inform the community about the use of this analgesic to prevent poisonings.